Metrics

From
Monotonic Properties of Generalized Nielsen's β-function by Jumei Zhang, Li Yin and Wenyan Cui Turkish Journal of Analysis and Number Theory. 2019, 7(1), 18-22 doi:10.12691/tjant-7-1-4
Views
1964
Html 1709
Abstract 255
24 February 2019 (publication date) through 15 November 2019 *
12.37 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 693
PDF243
Epub190
XML177
PPT0
Figures48
Tables35
Export: 667
RIS194
BibTex267
Endnote206
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com